1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Is anyone on Forxiga ( dapaglifloxin ) AND Bydureon ( exenatide )

Discussion in 'Incretin Mimetics' started by gaiaxaia, Apr 29, 2016.

  1. gaiaxaia

    gaiaxaia · Member

    Messages:
    10
    Likes Received:
    6
    Trophy Points:
    23
    Hi, is anyone on both this drugs and how does it affect them ? Any problems, did you need to reduce your insulin ? was their weight loss ? did it help lower blood pressure ?

    My background is I am a T2 but I've been using insulin for over 10 yrs and metformin - to help ovulation

    Thanks so much
     
    • Like Like x 2
  2. Osidge

    Osidge Type 2 · Well-Known Member
    Retired Moderator

    Messages:
    1,272
    Likes Received:
    434
    Trophy Points:
    123
    My guess would be that you will have to watch your insulin use very carefully as those medications, when used together, should cause a strong lowering of your BS. There should be a consequent weight loss if they are used with an appropriate diet. A decrease in BP is likely with the weight loss.

    Your clinic/GP should be guiding you about insulin reduction or hypos might become a problem.
     
    • Informative Informative x 1
  3. Liam1955

    Liam1955 Type 2 · Master

    Messages:
    10,964
    Likes Received:
    33,693
    Trophy Points:
    298
    @gaiaxaia - Hello. I have been taking Dapagliflozin 5mg since July, 2016 - also take 44 Units of Humulin i Insulin and 2000mg of Metformin daily. Since being on the Dapagliflozin I have lost 1stone 4lbs, reduced my HBA1C from 81 to 59, no change in my blood pressure readings. Have suffered with Burning Urine on two occasions and had 3 lots of groin Thrush whilst taking this drug and my GP pointed out to me I was to stop the drug until these side effects cleared up and then 're-start' taking it again.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook